MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ, S.A. DE C.V. SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 10DIC
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during normal procedure, the device had a dimensional issue.It was indicated that while the inner cannula was being introduced inside the tracheostomy tube, they had observed inner cannula resistance.It was stated that the inner cannula and tracheostomy tube were compatible.There was no patient injury.
 
Additional Manufacturer Narrative
(intervention required).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
One device was received for evaluation.Failure investigator reported: no failure could be found.The investigation found the device to function normally.The reported product was not related to a reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7440689
Report Number2936999-2018-00271
Device Sequence Number1092929
Product Code BTO
UDI-Device Identifier50884522005201
UDI-Public50884522005201
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K811447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Model Number10DIC
Device Catalogue Number10DIC
Device Lot Number17E1045JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/03/2018
09/10/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date04/19/2018
10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;